# SDR DHL200072142C

- Difficulty date: August 4, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7120 · Engine Mount Section
- Part: Flange
- Condition: Damaged
- Location: Nr 2 Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESLAGE STA 1350 WHERE NR 2 ENG RT FWD COWL MATCHES TO FUESLAGE MOUNTED FLANGE, KNIFE EDGE AND WORN APPROX STR LEVEL 26R.  REMOVED OLD EXISTING REPAIR AS PER SRM 51-30-2.  INSTALLED FILLER REPAIR PER SRM 54-10-3.
